Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 80, NWS Midland/Odessa, TX

May 23, 2016Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2016, 3:01 PM CDT for Pecos County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2016, 3:01 PM CDT (20:01 UTC)
Expired
May 23, 2016, 4:00 PM CDT
In force
59 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 167 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2825 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

173 
WUUS54 KMAF 232001
SVRMAF
TXC371-232100-
/O.NEW.KMAF.SV.W.0080.160523T2001Z-160523T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
301 PM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 400 PM CDT

* AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
  BELDING...OR 20 MILES SOUTH OF FORT STOCKTON...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SIERRA MADERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3048 10308 3068 10312 3080 10275 3051 10267
TIME...MOT...LOC 2001Z 260DEG 17KT 3061 10299 

HAIL...1.00IN
WIND...60MPH
 
$$

33
2 follow-up statements
920 
WWUS54 KMAF 232028
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT MON MAY 23 2016

TXC371-232100-
/O.CON.KMAF.SV.W.0080.000000T0000Z-160523T2100Z/
PECOS TX-
328 PM CDT MON MAY 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL PECOS COUNTY...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF BELDING...OR 18 MILES SOUTH OF FORT STOCKTON...MOVING EAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SIERRA MADERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3048 10308 3068 10312 3080 10275 3051 10267
TIME...MOT...LOC 2028Z 260DEG 17KT 3063 10284 

HAIL...1.00IN
WIND...60MPH
 
$$

33
699 
WWUS54 KMAF 232056
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
356 PM CDT MON MAY 23 2016

TXC371-232105-
/O.EXP.KMAF.SV.W.0080.000000T0000Z-160523T2100Z/
PECOS TX-
356 PM CDT MON MAY 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PECOS COUNTY WILL
EXPIRE AT 400 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
TEXAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIDLAND .

LAT...LON 3048 10308 3068 10312 3080 10275 3051 10267
TIME...MOT...LOC 2051Z 260DEG 17KT 3063 10284 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:34 PM CDT, 27 minutes earlier.

Area forecast discussion, May 23, 2:34 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
234 PM CDT MON MAY 23 2016

.DISCUSSION...

Tornado Watch #199 until 24/03Z is included.

Severe thunderstorms will be possible this afternoon and evening
roughly along and east of a Seminole to Fort Stockton line.  Large
hail, damaging winds, heavy rainfall and localized flash flooding
will be possible with these storms, as will a tornado or two.

An upper trough will dig over the western ConUS today, deepen to
encompass most of the West Coast by Wednesday, then move slowly
eastward and over the region Thursday into Friday.  A dryline will
take up semi permanent residence over the forecast area through the
week under the resultant southwest flow aloft over the region,
mixing eastward during the day and retreating westward overnight.
Expect the dryline to set up in a similar location to yesterday with
convection initiating during max heating over the Stockton Plateau
in an area of enhanced low level convergence.  Subsequent storms are
also expected to form further northward into the evening.  It does
not appear that areal thunderstorm coverage will be extensive, due
in part to no discernible mid level shortwave trough in Water Vapor
Imagery, but whatever storms develop will likely become severe.
This will be due to strong heating aiding SBCape rising to 3000 to
4000 J/Kg, steep mid level lapse rates of 7 to 8 C/Km and the exit
region of a 110kt h25 jet nosing into the region.  0 to 6 Km Bulk
Shear Vectors will also be on the order of 30 to 40kt which portends
organized convection.  Storms will last into the evening as a h85
low level jet increase over the Permian Basin, but should be winding
down by 24/03Z, or moving east of the forecast area on the low level
jet.  There is an outside chance convection could redevelop late
tonight on the dryline so will leave at least a slight chance of
thunderstorms overnight.  Even though storms would be elevated,
anything that develops could be strong to severe with heavy
rainfall and localized flash flooding.

Tuesday through Thursday, the dryline will likely push to the
eastern fringe of the forecast area each day so will continue to
carry a slight chance of thunderstorms these areas.  Slight
adjustments will likely have to be made as we get closer to each of
those time frames, but severe storms could be possible each
afternoon/evening.  On Friday the base of the upper trough will
translate eastward with most thunderstorms perhaps east of the area
depending on how early the trough moves overhead.  There will not be
much of a respite from this active pattern since another upper
trough is progged to take shape over the western ConUS this weekend.

Temperatures will be above normal areawide through the week.  Dry
and hot conditions will prevail to the west of the dryline with
critical fire weather conditions affecting the western half of the
forecast area, but particularly the Guadalupe Mountains and
southeast New Mexico Plains.  Please see the Fire Weather Discussion
below for further details.

&&

.FIRE WEATHER...

Critical fire weather conditions are expected to continue through
this evening across the Guadalupe Mountains where a Red Flag Warning
is in effect.  Afternoon RH values are expected to bottom out around
6 to 10 percent, with southwesterly 20 foot winds of 20 to 30 mph
with some higher gusts, especially across the higher elevations and
ridgetops. With gusty winds developing at lower elevations, some
brief localized critical fire weather conditions are possible across
the southeast New Mexico Plains through early this evening. A brief
reprieve is expected tonight with conditions improving with the loss
of daytime heating and slightly weaker winds, however given the
dryline will remain to the east, poor nocturnal recovery is
anticipated.

On Tuesday, the dryline will push further to the east across the
eastern Permian Basin and Lower Trans Pecos, with increasing dry air
to the west. The stronger winds that had been previously been
confined mainly to the higher terrain of the Guadalupe Mountains
will spread eastward across the southeast New Mexico Plains during
the afternoon, resulting in critical fire weather conditions as
minimum RH values fall to 5 to 8 percent. The Fire Weather Watch
that was in effect for this area has been upgraded to a Red Flag
Warning for Tuesday afternoon through Tuesday evening.  Similar
conditions may develop again on Wednesday, thus a future Fire
Weather Watch may be needed for the Wednesday afternoon/Wednesday
evening time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     72  93  71  92 /  30  20  20  10
Carlsbad                       59  96  60  98 /   0   0   0   0
Dryden                         74  96  75  95 /  30  10  10  10
Fort Stockton                  66  94  66  94 /  20  10   0  10
Guadalupe Pass                 60  87  58  84 /   0   0   0   0
Hobbs                          61  92  61  93 /  10   0   0   0
Marfa                          50  85  53  87 /  10   0   0   0
Midland Intl Airport           74  97  71  97 /  20  10  10  10
Odessa                         73  95  70  97 /  20  10  10   0
Wink                           69  98  63  98 /  20  10   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning until 9 PM MDT this evening for Guadalupe
     Mountains.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains-Southeast Plains.

TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Guadalupe Mountains.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening for Guadalupe Mountains.

&&

84/67
Hazardous weather outlook, May 23, 2:50 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT MON MAY 23 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-242000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
250 PM CDT MON MAY 23 2016 /150 PM MDT MON MAY 23 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT
MAINLY ALONG AND EAST OF A LAMESA TO FORT STOCKTON TO BIG BEND
LINE. SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY
RAIN...AND A TORNADO OR TWO WILL BE POSSIBLE.

CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING ACROSS
THE GUADALUPE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER THE
ROLLING PLAINS TUESDAY AFTERNOON AND EVENING. SEVERE STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...BRIEF HEAVY
RAIN...AND LIGHTNING. A TORNADO OR TWO CANNOT BE RULED OUT.

CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE TUESDAY
AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AS WELL AS THE SOUTHEAST
NEW MEXICO PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING FOR AREAS ALONG AND EAST OF A HOBBS TO FORT STOCKTON TO
BIG BEND LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 23, 9:01 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
901 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             BROWN                   32.43N 101.74W
05/22/2016  E1.00 INCH       MARTIN             TX   PUBLIC

            HAIL LASTED 20-30 MINUTES BETWEEN 500 TO 530 PM CDT.

0555 PM     HAIL             BROWN                   32.43N 101.74W
05/22/2016  E1.75 INCH       MARTIN             TX   PUBLIC

            HALF INCH TO GOLF BALL SIZE HAIL.

0624 PM     HAIL             BIG SPRING              32.25N 101.48W
05/22/2016  E1.25 INCH       HOWARD             TX   NWS EMPLOYEE

            MM 176 ON INTERSTATE 20.

0630 PM     HAIL             BIG SPRING              32.25N 101.48W
05/22/2016  E1.75 INCH       HOWARD             TX   PUBLIC

            1 MILE WEST OF SCENIC MOUNTAIN HOSPITAL IN BIG SPRING

0642 PM     HAIL             6 NW ELBOW              32.22N 101.58W
05/22/2016  E3.00 INCH       HOWARD             TX   TRAINED SPOTTER

0651 PM     HAIL             BIG SPRING              32.25N 101.48W
05/22/2016  E1.75 INCH       HOWARD             TX   PUBLIC

            ON WARREN STREET.

0659 PM     HAIL             2 S BIG SPRING          32.22N 101.48W
05/22/2016  E2.00 INCH       HOWARD             TX   PUBLIC

            INTERSECTION OF US 87 AND TODD ROAD SOUTH OF BIG SPRING.

0710 PM     TORNADO          8 SW BIG SPRING         32.17N 101.58W
05/22/2016                   HOWARD             TX   LAW ENFORCEMENT

0716 PM     FLASH FLOOD      BIG SPRING              32.25N 101.48W
05/22/2016                   HOWARD             TX   PUBLIC

            FLASH FLOODING IN BIG SPRING.

0718 PM     TSTM WND GST     1 SSE LOMAX             32.11N 101.63W
05/22/2016  E65.00 MPH       HOWARD             TX   MESONET

0726 PM     TORNADO          2 NW LEES               32.10N 101.51W
05/22/2016                   HOWARD             TX   TRAINED SPOTTER

0726 PM     HAIL             LEES                    32.08N 101.49W
05/22/2016  E1.50 INCH       GLASSCOCK          TX   CO-OP OBSERVER

0738 PM     HAIL             2 W FORSAN              32.11N 101.40W
05/22/2016  E1.75 INCH       HOWARD             TX   TRAINED SPOTTER

0739 PM     TORNADO          3 WNW LEES              32.10N 101.54W
05/22/2016                   HOWARD             TX   TRAINED SPOTTER

0744 PM     TORNADO          3 W LEES                32.08N 101.54W
05/22/2016                   GLASSCOCK          TX   STORM CHASER

0804 PM     TORNADO          10 N GARDEN CITY        32.01N 101.48W
05/22/2016                   GLASSCOCK          TX   TRAINED SPOTTER

            NEAR LEES

0843 PM     TSTM WND GST     3 N GARDEN CITY         31.91N 101.48W
05/22/2016  E60.00 MPH       GLASSCOCK          TX   BROADCAST MEDIA

            RANCH ROAD 33

0843 PM     TORNADO          2 NE GARDEN CITY        31.89N 101.46W
05/22/2016                   GLASSCOCK          TX   BROADCAST MEDIA

            SEEING IN THE LIGHTNING.

0843 PM     HAIL             3 N GARDEN CITY         31.91N 101.48W
05/22/2016  M1.00 INCH       GLASSCOCK          TX   BROADCAST MEDIA

            RANCH ROAD 33

0900 PM     FLASH FLOOD      3 SW BIG SPRING         32.22N 101.52W
05/22/2016                   HOWARD             TX   PUBLIC

            6 TO 12 INCHES OF WATER FLOWING OVER THE ROAD REPORTED
            BETWEEN 900 AND 915 PM CDT.

0901 PM     TORNADO          1 S GARDEN CITY         31.86N 101.48W
05/22/2016                   GLASSCOCK          TX   STORM CHASER

0911 PM     HAIL             GARDEN CITY             31.87N 101.48W
05/22/2016  E1.75 INCH       GLASSCOCK          TX   BROADCAST MEDIA

            QUARTER TO GOLF BALL HAIL.

0926 PM     HAIL             GARDEN CITY             31.87N 101.48W
05/22/2016  E1.75 INCH       GLASSCOCK          TX   PUBLIC

1015 PM     HAIL             8 WSW GARDEN CITY       31.83N 101.61W
05/22/2016  E1.00 INCH       GLASSCOCK          TX   PUBLIC

&&

AKL
Special weather statement, May 23, 2:40 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT MON MAY 23 2016

TXZ075-232030-
PECOS TX-
240 PM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
330 PM CDT...

AT 240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF BELDING...OR 23 MILES SOUTHWEST OF FORT STOCKTON...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELDING AND SIERRA MADERA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3049 10315 3061 10329 3086 10297 3057 10277
TIME...MOT...LOC 1940Z 242DEG 18KT 3061 10311

33

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:01 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin44 min
May 22, 7:14 PM CDTTornado WarningMAFGlasscock, Howard31 min
May 22, 7:36 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin54 min
May 22, 7:41 PM CDTTornado Warning Tornado observedMAFGlasscock, Howard34 min
May 22, 8:13 PM CDTTornado WarningMAFGlasscock32 min
May 22, 8:42 PM CDTTornado WarningMAFGlasscock33 min
May 22, 8:50 PM CDTFlash Flood WarningMAFGlasscock, Howard4 hr
May 22, 9:10 PM CDTTornado Warning Tornado observedMAFGlasscock35 min
May 22, 9:14 PM CDTSpecial Weather StatementMAFGlasscock46 min
May 22, 9:20 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland55 min
May 22, 9:41 PM CDTTornado WarningMAFGlasscock34 min
May 22, 10:10 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan50 min
May 22, 10:56 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan49 min
May 22, 11:46 PM CDTSpecial Weather StatementMAFReagan59 min
May 23, 4:00 AM CDTFire Weather WatchMAF10 hr
May 23, 4:00 AM CDTRed Flag WarningMAF18 hr
May 23, 2:10 PM CDTRed Flag WarningMAF32 hr
May 23, 2:40 PM CDTSpecial Weather StatementMAFPecos50 min
May 23, 3:21 PM CDTSpecial Weather StatementMAFUpton39 min
May 23, 3:27 PM CDTSpecial Weather StatementMAFPecos48 min
May 23, 3:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 23, 3:52 PM CDTSpecial Weather StatementMAFPecos38 min
May 23, 4:09 PM CDTSevere Thunderstorm WarningMAFCrane, Reagan, Upton66 min
May 23, 4:33 PM CDTSpecial Weather StatementMAFTerrell42 min
May 23, 4:37 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell68 min
May 23, 4:57 PM CDTSpecial Weather StatementMAFGlasscock33 min
May 23, 5:22 PM CDTSpecial Weather StatementMAFHoward38 min
May 23, 5:30 PM CDTSevere Thunderstorm WarningMAFTerrell45 min
May 23, 5:47 PM CDTSpecial Weather StatementMAFHoward43 min
May 23, 5:58 PM CDTTornado WarningMAFTerrell32 min
May 23, 6:03 PM CDTSevere Thunderstorm WarningMAFBorden, Glasscock, Howard, Mitchell57 min
May 23, 6:14 PM CDTSevere Thunderstorm WarningMAFTerrell61 min
May 23, 6:21 PM CDTSpecial Weather StatementMAFMartin24 min
May 23, 6:42 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson63 min
May 23, 6:55 PM CDTSpecial Weather StatementMAFHoward50 min
May 23, 6:56 PM CDTAreal Flood WarningMAFTerrell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.